# SDR ABXA9701852

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 5956574235
- Condition: Jammed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, FOUND COCKPIT DOOR JAMMED AND WOULD NOT OPEN.  LUBRICATED COCKPIT DOOR AND OPERATED SEVERAL TIMES.  DOOR OPERATES NORMAL IAW DC9 MM CHAPTER 52.
